# SDR USAA2009120793310

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 29,946 hours, 10,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40012200
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 717 - PHL - DEN - EMERGENCY LIGHTS - LAV "E" AUXILIARY EMERGENCY LIGHT LENS MISSING.  INSTALL NEW AUXILIARY EMERGENCY LIGHT LENS IN LAV "E" PER AMM 33-51-14.
